# SDR SWAA2020080302737

- Difficulty date: July 22, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 34,295 hours, 26,031 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/ H HORIZONTAL;STABILIZER L/ E INTERNAL RIB 4 # 3 STIFFENER CRACKED AT LOWER RADIUS AT STA 120.30 / ACCOMPLISHED PERMENANT REPAIR OF CRACK STIFFENER AT R/H HORIZONTAL STABILIZER L/E INTERNAL RIB NO.4 STIFFENER NO.3 PER REF B737 SRM 55-10-09-2R-4
